`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 9,Number 4,     July 2003

1

A hybrid method for the inviscid Burgers equation   Pages : 793 - 799

Panagiotis Stinis

 Abstract       Full Text      Related Articles

2

Dynamics of polynomials with disconnected Julia sets   Pages : 801 - 834

Nathaniel D. Emerson

 Abstract       Full Text      Related Articles

3

The lagrange inversion formula on non--Archimedean fields, non--analytical form of differential and finite difference equations   Pages : 835 - 858

Timoteo Carletti

 Abstract       Full Text      Related Articles

4

Ulam's scheme revisited: digital modeling of chaotic attractors via micro-perturbations   Pages : 859 - 876

Gábor Domokos and Domokos Szász

 Abstract       Full Text      Related Articles

5

Simple umbilic points on surfaces immersed in $\R^4$   Pages : 877 - 900

Carlos Gutierrez and Víctor Guíñez

 Abstract       Full Text      Related Articles

6

Exact controllability in "arbitrarily short time" of the semilinear wave equation   Pages : 901 - 924

Patrick Martinez and Judith Vancostenoble

 Abstract       Full Text      Related Articles

7

Existence of traveling wavefronts of delayed reaction diffusion systems without monotonicity   Pages : 925 - 936

Jianhua Huang and Xingfu Zou

 Abstract       Full Text      Related Articles

8

Spatially periodic equilibria for a non local evolution equation   Pages : 937 - 948

Saulo R.M. Barros,  Antônio L. Pereira,  Cláudio Possani and Adilson Simonis

 Abstract       Full Text      Related Articles

9

Dissipativity of a conserved phase-field system with memory   Pages : 949 - 968

Federico Mario Vegni

 Abstract       Full Text      Related Articles

10

How little is little enough?   Pages : 969 - 978

Alexander Blokh and Eric Teoh

 Abstract       Full Text      Related Articles

11

Differentiability of the Hartman--Grobman linearization   Pages : 979 - 984

Misha Guysinsky,  Boris Hasselblatt and Victoria Rayskin

 Abstract       Full Text      Related Articles

12

On blowing-up solutions of the Blasius equation   Pages : 985 - 992

Naoyuki Ishimura and Shin'ya Matsui

 Abstract       Full Text      Related Articles

13

A local unstable manifold for differential equations with state-dependent delay   Pages : 993 - 1028

Tibor Krisztin

 Abstract       Full Text      Related Articles

14

A period formula for torus automorphisms   Pages : 1029 - 1048

Peter Seibt

 Abstract       Full Text      Related Articles

15

Positive steady--states for two interacting species models with linear self-cross diffusions   Pages : 1049 - 1061

Kimun Ryu and Inkyung Ahn

 Abstract       Full Text      Related Articles

16

On positive solutions for classes of p-Laplacian semipositone systems   Pages : 1063 - 1071

Maya Chhetri,  D. D. Hai and R. Shivaji

 Abstract       Full Text      Related Articles

17

Stability of parameterized Morse-Smale gradient-like flows   Pages : 1073 - 1077

Ming-Chia Li

 Abstract       Full Text      Related Articles